# SDR CALA2020070401038

- Difficulty date: July 4, 2020
- Submitted: July 5, 2020
- Operation: Air carrier
- Aircraft: N69806
- Make and model: Boeing 737924ER
- Aircraft serial: 42742
- Aircraft time: 22,561 hours, 8,139 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Placard
- Condition: Missing
- Location: Harness Reel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER ''A'' CHECK PAPERWORK, ISO IDENTIFICATION STICKER MISSING FROM F/O HARNESS REEL.  SHOULDER HARNESS REEL ASSY NEEDS REPLACED.  REPLACED F/O SEAT SHOULDER HARNESS AND REEL ASSY.  OPS NORMAL.  REF AMM25-11-00.  PER GMM 09-25-05  FLIGHT DECK SEATS.  VERIFY SAFETY AND SECURITY OF SAFETY HARNESS.
